# SDR ASAA2015011610500

- Difficulty date: January 16, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655211
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 827 HAS EVIDENCE OF A CRACK AT THE INBD FASTENER HOLE FOR BRACKET BETWEEN STRINGERS 8 - 9R.  ACFT GROUNDED.  REPAIRED THE FRAME  IAW DWG A5310025688.
